# SDR FDEA201109173918

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 19,450 hours, 10,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327050600400
- Condition: Damaged
- Location: Bs 1870-1976
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D COMPARTMENT AFT REMOVED 232YG FLOOR PANEL INSP CHECK FOUND UPPER SKIN AND EDGE AREA IMPACT DAMAGED. THE DAMAGED AREA IS NOT WITHIN THE ALLOWABLE DAMAGE LIMITS.  FABRICATED A NEW PANEL REFER TO AB6F SRM 53-10-20, AND DWG 14 B532 70506.   THE REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
